RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 5, Pages 1113–1118 (Mi izv1067)  

This article is cited in 1 scientific paper (total in 1 paper)

Foundations of a new axiomatic set theory

A. M. Vdovin


Abstract: A new axiomatic set theory, consisting of four axioms, is presented. In this theory one can prove as theorems all of the axioms of Zermelo–Fraenkel set theory with the axiom of choice (ZFC), except for the axiom of regularity.

Full text: PDF file (362 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 37:2, 467–473

Bibliographic databases:

UDC: 510.2.223
MSC: 03E30
Received: 22.03.1988

Citation: A. M. Vdovin, “Foundations of a new axiomatic set theory”, Izv. Akad. Nauk SSSR Ser. Mat., 54:5 (1990), 1113–1118; Math. USSR-Izv., 37:2 (1991), 467–473

Citation in format AMSBIB
\Bibitem{Vdo90}
\by A.~M.~Vdovin
\paper Foundations of a new axiomatic set theory
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 5
\pages 1113--1118
\mathnet{http://mi.mathnet.ru/izv1067}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1086090}
\zmath{https://zbmath.org/?q=an:0756.03024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..37..467V}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 37
\issue 2
\pages 467--473
\crossref{https://doi.org/10.1070/IM1991v037n02ABEH002074}


Linking options:
  • http://mi.mathnet.ru/eng/izv1067
  • http://mi.mathnet.ru/eng/izv/v54/i5/p1113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Vdovin, “Extension of a new axiomatic set theory”, Russian Acad. Sci. Izv. Math., 42:3 (1994), 615–619  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:309
    Full text:107
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020